# SDR YENA2021042900296

- Difficulty date: April 24, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 18,904 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SEAL REST AFT CARGO COMPARTMENT FR77-80; (REF TOMX NR 00277) R & R SEAL REST AT AFT CARGO COMPARTMENT IAW SRM 51-40-01 PAR 6 () TO (I), SRM 51-23-05 PAR 7, 51-40-08 PAR 6, AND 51-23-04 PAR 5B.
